# SDR SWAA2024082628208

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 25,666 hours, 12,780 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT PLACARD REQUIRES REPLACEMENT ON AFT F/A JUMPSEAT F/O SIDE<[01] 05 - OK TO CONTINUE PER [MEL 25-10-03 AC;NEF - REQUIRED - PLACARD (INTERIOR) MISSING OR ILLEGIBLE]. WITH SP1B AND AUTHORIZATION NUMBER 210468. TEMP PLACARD INSTALLED; REQUIRES REINSPECT EVERY 3 DAYS.;[02] INSTALLED ?EMERGENCY FLASHLIGHT? PLACARD ON AFT F/A JUMPSEAT F/O SIDE IAW AMM 20-10-11.
